标题:Modified classification of non-self-adjoint second-order difference equations
作者:Ren, Guojing; Agarwal, Ravi P.
作者机构:[Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan, Shandong, Peoples R China.; [Agarwal, Ravi P.] Texas A&M Univ Kingsvi 更多
通讯作者:Ren, GJ
通讯作者地址:[Ren, GJ]Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan, Shandong, Peoples R China.
来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
出版年:2017
卷:23
期:10
页码:1640-1651
DOI:10.1080/10236198.2017.1354990
关键词:Weyl theory; non-self-adjoint; deficiency index; limit point case; limit; circle case; Primary: 34B20; 47B39
摘要:This paper is concerned with the classification of non-self-adjoint second-order difference equations. The relationship between the number of summable solutions of non-self-adjoint difference equations and that of the discrete linear Hamiltonian system is discussed. A classification for non-self-adjoint second-order difference equations is established, which is independent of the choice of the rotated half plane and the fixed point.
收录类别:SCIE
资源类型:期刊论文
TOP